Sainte Genevieve, MO
A 16-year-old female asked:
Around april 1st i started nuvaring for the first time. my period is supposed to come around the 4rth but never did. i didn't spot cramp why? pregnan
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics & Gynecology
Pregnant?: First, make sure you are not pregnant! the nuvaring, like birth control pills or the patch can result in very light, or sometimes no period simply by the way these hormonal medications work. If you are not pregnant, having light or no period on the NuvaRing is perfectly ok- you are not doing your body any harm. When you go off contraception, your periods will be right back to normal.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.